# SDR ASAA2023101245636

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 30,005 hours, 9,423 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P A FAILED TWO TIMES. 1ST RIGHT AT ALT INTERCEPT & 2ND RIGHT AT TOP OF DESCENT. BOTH TIMES THE CONTROLS WERE VERY HEAVY AS I TOOK OVER MANUALLY. GROUNDED - YES. (RESOLVED ON W/O: 1973438 TASKCARD: N/R-00008 ) AS PER T/C 22-11 TASK 801 AUTOPILOT A&B CECKED AND NO FAULT SEEN ON CURRENT STATUS OR FAULT HISTORY. AND NO PREVIOUS DEFECTS SEEN. THIS CLOSES DEFECT 60685744 SEAMC NOTIFIED.
